| Model Number |
816572 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After use of the device for a cardiopulmonary bypass (cpb) procedure, the user reported the centrifugal pump had an 'overspeed' message.There were no reported adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.A review of the data logs was done and there was nothing found that would have caused or contributed to this issue.It was concluded that a different manufacturer's disposable caused the overspeed message, as everything was winding down at the end of the case and things were being moved around.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.